Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain redsoxfanatic76

Posted by rskontos on December 17, 2007, at 9:51:19

In reply to Re: lamictal and weight gain, posted by redsoxfanatic76 on December 16, 2007, at 23:04:16

Hey I don't know if it will help but to lose it I would recommend a site called Radiantrecovery.com. It is a site while some of the site I don't like they have a plan that specifically addresses sugar and carb cravings while on meds like ad's and anti-convuls. I think it is a 7 step plan and I have only made to step 2 but have lost weight just doing the two. Check it out.

I understand your pain. Luckily for me I was put on topamax which causes weight loss except it doesn't offset the weight gain of AD when you are put on them at the same time. Sorry so for the issues you have had.

Good luck. rk

 

Thread

 

Post a new follow-up

Your message only Include above post


[801274]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rskontos thread:474675
URL: http://www.dr-bob.org/babble/20071213/msgs/801274.html